# SDR 2022F00272

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

QRF VUELO 674. PACK TRP OFF LEFT SIDE ILLUMINATE AND BLEED TRIP OFF LIGHT ILLUMINATED RIGHT SIDE. CORRECTIVE ACTION. DIUPATCH IAW MEL 21-01-01 CAT C FOR PACK TRIP. FOR BLEED TRIP FAULT ISOLATION PROCEDURE HAS BEEN PRFORMED IAW FIM 36-10 TASK 801 NO FOUND DISCREPANCIES.
